RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 4, Pages 19–31 (Mi ufa257)  

This article is cited in 1 scientific paper (total in 1 paper)

$k$-order estimate for Dirichlet series in a half-strip

N. N. Aitkuzhinaa, A. M. Gaisinab

a Bashkir State University, Ufa, Russia
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: We study Dirichlet series converging only in a half-plane and whose sequence of exponents can be extended to some “right” sequence. We establish the best possible $k$-order estimates for the sum of the Dirichlet series in the half-strip whose width depends on a special distribution density of the exponents.

Keywords: $k$-order of the Dirichlet series in a half-strip, entire functions of a given growth on the real.

Full text: PDF file (542 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:4, 18–30 (PDF, 356 kB); https://doi.org/10.13108/2014-6-4-18

UDC: 517.53
MSC: 30D10
Received: 24.09.2014

Citation: N. N. Aitkuzhina, A. M. Gaisin, “$k$-order estimate for Dirichlet series in a half-strip”, Ufimsk. Mat. Zh., 6:4 (2014), 19–31; Ufa Math. J., 6:4 (2014), 18–30

Citation in format AMSBIB
\Bibitem{AitGai14}
\by N.~N.~Aitkuzhina, A.~M.~Gaisin
\paper $k$-order estimate for Dirichlet series in a~half-strip
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 4
\pages 19--31
\mathnet{http://mi.mathnet.ru/ufa257}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 4
\pages 18--30
\crossref{https://doi.org/10.13108/2014-6-4-18}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928267479}


Linking options:
  • http://mi.mathnet.ru/eng/ufa257
  • http://mi.mathnet.ru/eng/ufa/v6/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Aitkuzhina, A. M. Gaisin, “Exactness of estimates for $k$th order of Dirichlet series in a semi-strip”, Ufa Math. J., 7:4 (2015), 15–23  mathnet  crossref  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:158
    Full text:116
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021